# SDR V0XR201008250001

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 340
- Aircraft time: 23,348 hours, 21,542 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 14530658601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK C BETWEEN FR 24-30 IS CORRODED BEYOND LIMITS. REMOVED AND REPLACED SEAT TRACK C. W/C 2096
